# SDR CALA2018073001692

- Difficulty date: July 19, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 78,129 hours, 29,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D53112751200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD PASSENGER DOOR CUTOUT FR16, STOP FITTING NR 1 HOLE NR 3 IS CRACKED FOUND BY ROTORY HFEC INSP REQUIRES REPAIR AND REINSPECT PRIOR FLIGHT. REPAIRED LT FR16 NR 1 DOOR STOP NR 3 HOLE IAW ECRA 5311-01970.
